I’m losing it!

I just don’t feel okay anymore. I don’t feel right. I can’t tell you what it is, it’s a million little things and there turning into big things in my life. I haven’t slept properly for 4 days now and i am thinking it’s because i am not taking Seroquel anymore. Being awake in my head is driving me mad, sleeping was my escape and now it’s gone to. Hopefully the new medication i start tomorrow night ‘Avanza’ can help me get some well needed rest, otherwise i fear i may lose my mind.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s